# SDR AALA202307179167

- Difficulty date: July 12, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N149AN
- Make and model: Airbus A320*
- Aircraft serial: 6812
- Aircraft time: 23,382 hours, 9,157 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: SPSA320842
- Condition: Scratched
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R2 SLIDING WINDOW SCRATCHED TO THE POINT ITS DIFFICULT TO SEE INTHE SUN. MAINTENANCE REPLACED SLIDING WINDOW PER TASK CARD 26L21156001.
